Optimum second order stationary extrapolated iterative schemes
G. Avdelas and
A. Hadjidimos
Mathematics and Computers in Simulation (MATCOM), 1983, vol. 25, issue 3, 189-198
Abstract:
In this paper the construction of a stationary second order scheme of de Phillis' type, with optimal convergence rates, for the solution of a linear system is presented. Numerical tests have shown that the new scheme compares favorably with the very fast nonstationary second order one proposed by Manteuffel. It is also proved that a class of already known second order Extrapolated Alternating Direction Implicit schemes can be obtained directly by using the methods of this paper.
Date: 1983
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475483900915
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:25:y:1983:i:3:p:189-198
DOI: 10.1016/0378-4754(83)90091-5
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().